# SDR CA121001002

- Difficulty date: September 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Engine: Cfmint CFM565B3P
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR EXTENSION THE LT MAIN GEAR WAS NOT INDICATING LOCKED DOWN. FLIGHT-CREW CYCLED THE GEAR 3 TIMES WITH NO CHANGE.  FLIGHT-CREW DECLARED A PAN PAN WITH ATC, LANDED SAFELY WITH NO FURTHER ISSUES.  FOUND LT M/G UPLOCK SENSOR 09GA CONNECTOR  PLUG DISCONNECTED.  CLEANED AND RECONNECTED. NO FAULTS. FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION OF LANDING GEAR ACCOMPLISHED IAW AMM 32-31-00-720-002-A. NO FAULTS. DOWNLOCK PIN AND COLLARS RETURNED TO FLIGHT DECK STOWAGE.
